# SDR 95ZZZM265

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN HAS LEVEL 2 CORROSION AT XE 195.33.  SKIN SECTION REMOVED.  FABRICATED NEW SKIN USING OLD AS TEMPLATE.  INSTALLED NEW SKIN SECTION IAW SRM 55-2-0, 51-1-8 AND 51-1-21.  REBALANCED ELEVATOR IAW SRM 51-4-4, DC8 SB 27-185 AND DOUGLAS FAX FILE NR 272283.
